# SDR IPXA2013100437

- Difficulty date: September 22, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 55,080 hours, 9,135 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75111
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 1C, LT WING UPPER SURFACE STRINGER 11, CRACKED FROM XORS 683 TO 713.  REPAIRED LT WING UPPER SURFACE STRINGER IAW SRM 57-00-03, REPAIR 5, FIG 202, REV 53.
